# SDR IPXA2021030966636

- Difficulty date: February 23, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: ARB77745
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING LOWER WINGLET WEB IS CRACKED.REMOVED, FABRICATED AND REPLACED WEB IAW DWG. ARB7774 AND SRM 51-31-01. (MINOR).
